欢迎您 guest   |    注销   |    立即注册!   |    English    |   帮助   |   联系我们
  篇名 作者 主题词 文摘
  二次检索范围  5 篇文章
     
     
 
Guide to nonlinear potential estimates

Publisher: Springer Basel
Journal: Bulletin of Mathematical Sciences
Volume: 4 Issue: 1 Page: 1-82
       
 
Recurrence relations and outer relative asymptotics of orthogonal polynomials with respect to a discrete Sobolev type inner product

Publisher: Springer Basel
Journal: Bulletin of Mathematical Sciences
Volume: 4 Issue: 1 Page: 83-97
       
 
Topological stability of a sequence of maps on a compact metric space

Publisher: Springer Basel
Journal: Bulletin of Mathematical Sciences
Volume: 4 Issue: 1 Page: 99-111
       
 
On the Gap Conjecture concerning group growth

Publisher: Springer Basel
Journal: Bulletin of Mathematical Sciences
Volume: 4 Issue: 1 Page: 113-128
       
 
Hopf algebras in non-associative Lie theory

Publisher: Springer Basel
Journal: Bulletin of Mathematical Sciences
Volume: 4 Issue: 1 Page: 129-173